# SDR CA060622005

- Difficulty date: June 21, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 179,908 hours
- Engine: Lyc T5313B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Part number: 206075265103
- Condition: Melted
- Location: Starter Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TURN AROUND CHECK BY THE AME, THE WIRES TO THE STARTER GENERATOR WERE FOUND TO BE SUBJECTED TO  HEAT DAMAGE.  THERE WAS NO INDICATION TO THE PILOT OF ANY DEFECT.  FURTHER INVESTIGATION FOUND THE STARTER GENERATOR WIRE BUNDLE BELOW THE ENGINE DECK TO BE BURNT.  CAUSE OF THE DEFECT IS NOT KNOWN AT THIS TIME.
